# SDR QXEA2011101000962

- Difficulty date: October 6, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 25,295 hours, 26,512 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED SURFACE FRETTING CORROSION ON RT WING FUEL TANK ACCESS PANEL 624BT.   REMOVED CORROSION IAW RD 8/4-57-442.  NDT PERFORMED ON PANEL.  CONFIRMED CRACK FREE AND FOUND TO BE WITHIN LIMITS PER RD 8/4-57-442, MINIMUM THICKNESS REMAINING IS .121". ALODINED AND PRIMED PANEL IAW 8/4-57-442.
